Sep 29, 2005
My regimen of Kaletra and Combivir is causing frequent bouts with stomach pain and cramping. I often have a tightness in my stomach, constipation and diarrhea. Should I change my regimen or can you prescribe anything for me to take with my current medication to alleviate my symptoms? Thank you.
Response from Dr. Young
Thanks for your post.
First off, we (I) can't prescribe anything over the web.
Sounds like you're having consistend gastrointestinal symptoms-- there's a good chance that these might be caused by your medications, but it's always asking if there's another problem (such as gut infection or parasite, pancreatitis, hepatitis, and the like).
If you and hour healthcare provider can't find another factor, then it would be worth considering ways to improve your quality of life and side effects- there are a number of possibilities-- both Kaletra and Combivir have the potential to cause side effects; deciding on which drug is responsible for your symptoms will require discussing things with your doctor.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
- How Long Does It Take To Get Genital Warts?
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
- Can Men Get Hiv From A Blow Job?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.